# SDR QXEA200501326

- Difficulty date: September 28, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Loose
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT TRAILING WING BOX BRACKET IS LOOSE YW 52.  MAINTENANCE REMOVED AFT 2 CHERRY MAX RIVETS IAW Q400 SRM 51-42-45-330-801.  DRILLED HOLES TO AN ALTERNATE FASTENER SIZE REF RD8/4-57-257.  HFEC AROUND HOLES IAW 1-84-78A, PT-6, 51-00-06.  NO CRACKS NOTED.  INSTALLED AFT 2 CHERRY MAX RIVETS REF RD 8/4-57-257 IAW Q400 SRM 51-42-45-330-801 PAR 6E,F, G.  COMPLETED STEPS OF RD 8/4-57-257.
